Certain graph parameters in bipolar fuzzy environment
by Ganesh Ghorai; Sankar Sahoo; Madhumangal Pal
International Journal of Advanced Intelligence Paradigms (IJAIP), Vol. 25, No. 3/4, 2023

Abstract: Yang et al. (2013) introduced the concept of generalised bipolar fuzzy graphs in 2013. In this paper, we have introduced certain concepts of covering, matching and paired domination using strong arcs in bipolar fuzzy graphs with suitable examples. We investigated some properties of them. Also, we have calculated strong node covering number, strong independent number and other parameters of complete and complete bipartite bipolar fuzzy graphs.

Online publication date: Wed, 19-Jul-2023

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Advanced Intelligence Paradigms (IJAIP):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com